MathSciNet Relay Station
MathSciNet bibliographic data
MR2665325 (2011f:92101) 92E20 (92C40)
Meena, A.; Eswari, A.; Rajendran, L. Mathematical modelling of enzyme kinetics reaction mechanisms and analytical solutions of non-linear reaction equations. J. Math. Chem. 48 (2010), no. 2, 179–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement